# SDR CALA2020010600072

- Difficulty date: January 1, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 75,988 hours, 17,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: 63-3350-1-9300 /// JOB CARD 63-3350-1-9300 DURING OPS CHECK OF EMER LIGHTS, 5TH FROM THE FRONT ON R/H SIDE OF CABIN CEILING FAILED TO OPERATE. REF AMES NR 0637, WHILE T/SING W/REF TO B767 WDM 33-51-12, FOUND A FUSE BLOWN ON POWER SUPPLY M732. REMOVED AND REPLACED FUSE PER B767 33-51-07. OPS CHECK OF EMERGENCY LIGHT SYSTEM GOOD PER B767 AMM 33-51-00
